# SDR CA140410009

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Columb LC41550FG400
- Aircraft time: 752 hours
- Engine: Cont TSIO550C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Screen
- Condition: Contaminated
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL MANIFOLD VALVE ASSY SCREEN REMOVED AND A FAIR AMOUNT OF LINT TYPE DEBRIS WAS FOUND.  BELIEVE THERE WAS A SB TO ADDRESS THIS SAME LINT TYPE DEBRIS ISSUE.
